RECHERCHES SCIENTIFIQUES

Pituitary mass induced by pharmacological interaction.

Référence2624
Année2014
TypeArticle
Lien document
Lien externehttps://www.ncbi.nlm.nih.gov/pubmed/24419452
AuteurAgerd L
Auteurs associésKhabbal Y, Boujraf S, Ajdi F
DisciplineEndocrinologie
RevueNeurosciences (Riyadh).
Référence Revue19(1):56-9

Abstract :
A pituitary mass secondary to peripheral hypothyroidism drug interaction is rare. Very few cases are reported in the literature. Neglecting this pathological association that is not initially obvious, might lead to very invasive surgical treatment, while the pathology could have a very good outcome using medical treatment. The goal of this paper is to illustrate the importance of pharmacovigilance in patients suspected with hypothyroidism induced by drug interaction. We report a 41-year-old women presenting a pituitary mass secondary to hypothyroidism originated from L-thyroxine malabsorption induced by interaction with calcium. The patient underwent dose reduction of L-thyroxine and calcium, and the new therapy protocol included a 3 hour interval between L-thyroxine and calcium administration. The results consisted of important regression of the clinical, biological, and imaging symptoms